Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

why is it like this?

ok so i had my baby in august of '09, got my first depo in sept '09, got my second sht when it was due but didnt get my last one which was supposed to be in march..the shot made me feel so agitated and hungry lol, so i wanted to go for something else...but ive been wating for a period to come back since then. i got one i think in may but it was long and light. i didnt get one last month and still havent...is this normal depo after affects?

Answer Question
 
eSnA2008

Asked by eSnA2008 at 6:03 PM on Jul. 11, 2010 in Health

Level 4 (56 Credits)
Answers (2)
  • Yes. The side effects you had were very normal, which I why I got off it, too. And it does take a little time for it to get fully out of your system, months and months, before you period will come back as normal...some people get it back quickly, but not all...
    Ezranight

    Answer by Ezranight at 6:08 PM on Jul. 11, 2010

  • Yes the same thing happened to me.
    mamaofficer

    Answer by mamaofficer at 7:56 PM on Jul. 11, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Help!

Next question overall (Religion & Beliefs)
Can you say this? Why or why not?

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN